# SDR SWAA2023052641347

- Difficulty date: April 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 49,661 hours, 34,220 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED AT STA312 AND BTW LBL12 AND LBL26.6 TO WL 208.1 AT FWD GALLEY AREA 2023-282627<[01] TOOL USED DIGITAL CALIPER P/N: 500-196-30; S/N: A22046819; DUE DATE: 22-JUN-23;[02] TOOL USED: ULTRASONIC EQUIPMENT P/N: 45 MG; S/N: 130060401; DUE DATE: 20-MAR-24.;[03] REMOVED CORROSION I.A.W B737-700 SRM 51-10-02 AND EVALUATED REWORKED AREA AND FOUND WITHIN LIMITS. LOCATED ON FLOOR BEAM LOCATED AT STA312 AND BTW LBL12 AND LBL26.6 TO WL 208.1 AT FWD GALLEY AREA I.A.W. B737-700 SRM 53-10-51-1A-1; STEP 4.H(2); FIGURE 105; SHEET 1; ITEM ?C? SEE INDIVIDUAL SIGN OFF BELOW;[04] REMOVED CORROSION I.A.W B737-700 SRM 51-10-02 AND EVALUATED REWORKED AREA AND FOUND WITHIN LIMITS. LOCATED ON FLOOR BEAM LOCATED AT STA312 AND BTW LBL12 AND LBL26.6 TO WL 208.1 AT FWD GALLEY AREA I.A.W. B737-700 SRM 53-10-51-1A-1; STEP 4.H(2); FIGURE 105; SHEET 1; ITEM ?C?  SEE INDIVIDUAL SIGN OFF BELOW RII ITEM
